I have dry bowel movements. The stool is large and very dry. I am not constipated. I had Radiation Treatments for Prostate Cancer in 2007. Is this a Post-Radiation symptom? I take Colace, 100 mg, 1x daily. If necessary, is there anything else I should do?
You probably need more fiber and water in your diet. That should help soften your stools.
If their was radiation damage to your colon, among your symptoms would be watery stools. The job of the colon is the remove extra water from your poop.
Go back and read Lido's advice again.
I agree with Lido more fiber and water.
Increase your fiber and water, i drink at least 2, 8 oz glasses with every meal. Cut back on sugary drinks. You might also want to cut out processed foods like cheeses,frozen meals and start eating more healthy.
Other people asked questions on similar topics, check out the answers they received:
Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them